# SDR SWAA991792

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Bs 482,400&380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 3 EACH FRAMES CRACKED, BS 482, BS 400, STRINGER 8L, AND BS 380, STRINGER 8R.  REPAIRED FRAMES PER ER NR 99-6247.
